MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. 250; INTRAOCULAR LENS
Model Number 250 (+23.50 D)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implant date: (b)(6) 2022.Date of event: (b)(6) 2022.Event occurred in (b)(6).Manufacturer's date of awareness: 19 apr 2022.Inflammation; corneal edema, bulbar hyperemia, blurry vision, eye pain, cell adhesion.Patient condition and symptoms: visual distribances.Health impact: medication required.
 
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for outside us like products reporting."adhesion of cells" is indicated as a potential adverse event related to iol implantation in hoya ifu covered under the warnings section.Manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
 
Event or Problem Description
Implant date: (b)(6) 2022.Date of event: 18 mar 2022.Event occurred in china.Manufacturer's date of awareness: 19 apr 2022.Inflammation; corneal edema, bulbar hyperemia, blurry vision, eye pain, cell adhesion.Patient condition and symptoms: visual disturbances.Health impact: medication required.
 
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable event that occurred outside of the usa.The report includes corrected information and additional information not available/included in the initial report.Corrected information: h3 - corrected to device not returned to manufacturer.Additional information: g6 - type of report - noted as follow-up #1.H2 - type of follow-up - noted for corrected information and additional information.H6 - added codes for manufacturer's investigation: type; findings; and conclusion.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No abnormalities were found in production and inspection records of the product.(serial no: (b)(6); model: 250).There were not any abnormalities on the sterilization records of the lot.(er484) pictures and post operative inflammation summary form (pois) were available for investigation.Based on a review of this information, this case is not bacterial endophthalmitis.The exact root cause of the event was not determined.However, based on available information, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.

Brand Name
250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
Manufacturer (Section G)
HOYA MEDICAL SINGAPORE PTE LTD
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
goutham pendyala
15335 fairfield ranch rd.
suite 250
chino hills, CA 91709
9093896317
MDR Report Key14418559
Report Number3006723646-2022-00080
Device Sequence Number5550979
Product Code HQL
UDI-Device Identifier04547480480855
UDI-Public04547480480855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number250 (+23.50 D)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown